| Catalog Number |
0250080314 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that pieces brokeoff inside patient.Broken pieces were successfully removed from patient and the case was completed successfully.
Additional Manufacturer Narrative
Alleged failure: pieces broke off.Probable root cause: poor autoclave reliability.Shear pin failure in handle.Use error.The product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.The device manufacture date is not known.
Event or Problem Description
It was reported that pieces broke off inside patient.Broken pieces were successfully removed from patient and the case was completed successfully.